# SDR ASAA9524

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Part number: 8821004
- Condition: Discharged
- Location: Aft Pallet
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - CHECK, FOUND AFT PALLET TRACK LIGHTS DIMLY ILLUMINATED.  MAINTENANCE REPLACED BATTERY PACK, OPS CHECKED NORMAL.  (W)
